# SDR FDEA201009263713

- Difficulty date: September 26, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 36,005 hours, 18,216 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 4909505
- Part serial: 01181
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

UPON LOWERING FLAPS TO 20 DEGREES FOR LANDING,GOT FLAPS STUCK ECAM.WENT AROUND AFTER CYCLING HANDLE GAVE NO HELP.  ECAM MESSAGE THEN CHANGED TO FLAP SYSTEM 1 FAULT/FLAPS SLOW.REMAINDER OF CONFIGURATION FOR LANDING WAS NORMAL.  COMPLETED TSM 27-50-01 ITEMS, NO FAULTS OR DEFECTS NOTED.  CHECKED SFCC 1 AND SFCC 2 FOR FAULT CODES,   NONE PRESENT . PERFORMED BITE TEST ON SFCC 1 AND SFCC 2, BITE CHECKS GOOD.NO FAULTS.  CYCLED FLAPS TOTAL OF 2 FULL CYCLES , OPS CK NORMAL IAW MM 27-00. RECHECKED COMPUTERS FOR FAULTS , NONE FOUND. PERFORMED INSPECTION OF TORQUE LIMITERS IAW 27-54-00.  NO DEFEC  TS NOTED OR ABNORMALITIES NOTED.  NR 1 SFCC REPLACED.
